| Catalog Number |
SRM-275 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: "device migration/implant malposition" and "change shape/size/style".
Event or Problem Description
Healthcare professional reported "device migration/implant malposition" and "change shape/size/style" via nbir.This record is for the right side.The device was explanted and replaced.